| Catalog Number |
1601-09127 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
07/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
Revision hip surgery for aseptic loosening of femoral component.Update 23/july/2019 wg: as reported in how was issue noticed: patient complained of pain confirmed on x-ray.